MathSciNet Relay Station
MathSciNet bibliographic data
MR534398 47B20
Fong, Che Kao; Istrăţescu, Vasile I. Some characterizations of Hermitian operators and related classes of operators. I. Proc. Amer. Math. Soc. 76 (1979), no. 1, 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement